# SDR MASA2012021634436

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 23,491 hours, 16,324 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120929
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLAT TRACK 3-3, HAS WEAR MARKS ON TRACK FACE, SECTOR GEAR SIDE, INBD AND OUTBD SIDE.  BOTH CHAFES MEASURE APPROX. 0.400W X 0.300L X 0.008D.  REPAIRED LEFT SLAT TRACK 3-3 OUTBOARD BY INCORPORATING BOMBARDIER REO# 670-57-42-352 REV --.
